# SDR SWAA2015070941642

- Difficulty date: June 22, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 9923459U7
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD DOOR CUT OUT INBD SUPPORT FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
